MURAL - Maynooth University Research Archive Library



    Items where Author is "Budarina, Natalia"


    Up a level
    Export as [feed] Atom [feed] RSS 1.0 [feed] RSS 2.0
    Group by: Item Type | No Grouping
    Jump to: Article
    Number of items: 9.

    Article

    Budarina, Natalia and Dickinson, Detta (2012) On the Number of Polynomials with Small Discriminants in the Euclidean and p-adic Metrics. Acta Mathematica Sinica, 28 (3). pp. 469-476. ISSN 1439-8516

    Budarina, Natalia and Dickinson, Detta (2012) Simultaneous Diophantine approximation in two metrics and the distance between conjugate algebraic numbers in C × Q p. Indagationes Mathematicae, 23 (1-2). pp. 32-41. ISSN 0019-3577

    Bugeaud, Yann and Budarina, Natalia and Dickinson, Detta and O'Donnell, Hugh (2011) On simultaneous rational approximation to a p-adic number and its integral powers. Proceedings of the Edinburgh Mathematical Society, 54 (3). pp. 599-612. ISSN 0013-0915

    Budarina, Natalia and Dickinson, Detta and Levesley, Jason (2010) Simultaneous Diophantine Approximation on Polynomial Curves. Mathematika (56). pp. 77-85. ISSN 0025-5793

    Budarina, Natalia and Dickinson, Detta and Bernik, Vasili (2010) Simultaneous Diophantine approximation in the real, complex and p–adic fields. Mathematical Proceedings of the Cambridge Philosophical Society, 149 (2). pp. 193-216. ISSN 1469-8064

    Budarina, Natalia and Dickinson, Detta (2009) Diophantine approximation on non‐degenerate curves with non‐monotonic error function. Bulletin of the London Mathematical Society, 41 (1). pp. 137-146. ISSN 1469-2120

    Budarina, Natalia and Dickinson, Detta (2008) Simultaneous Diophantine approximation of integral polynomials in the different metrics. Chebyshevskii Sbornik, 9 (1). pp. 169-184.

    Bernik, Vasili and Budarina, Natalia and Dickinson, Detta (2008) A divergent Khintchine theorem in the real, complex, and p-adic fields. Lithuanian Mathematical Journal, 48 (2). pp. 158-173. ISSN 0363-1672

    Budarina, Natalia and Dickinson, Detta and Bernik, Vasili (2007) Khintchine’s theorem and approximation of zero by the values of integer polynomials in different metrics. Doklady Mathematics, 75 (2). pp. 201-203. ISSN 1064-5624

    This list was generated on Wed Sep 18 22:20:42 2019 UTC.